# SDR SWAA2024032566598

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 45,655 hours, 27,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD OF THE EMERGENCY OVERWING BATTERY PACK FAILED.<[01] REMOVED AND REPLACED RH FWD OF THE EMERGENCY OVERWING BATTERY PACK PER AMM 33-51-06.
